| Model Number |
M0054243Z0 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report number 3005099803-2024-05843 for the exalt model d scope and report number 3005099803-2024-05842 for the exalt model d controller.It was reported to boston scientific corporation that an exalt model d controller was used with an exalt model d scope during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the procedure, a scope error message appeared.The procedure was completed with a reusable scope.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.